Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 7, 2008, 9:39 AM EST for Charlton County, Clinch County, Ware County, Georgia; 7 counties in Florida. It was in force for 51 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2008, 9:39 AM EST (14:39 UTC)
- Expired
- Mar 7, 2008, 10:30 AM EST
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Hamilton County, FL, Suwannee County, FL, Union County, FL, Charlton County, GA, Clinch County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 9:45 AM EST | TSTM WND DMG | Lake City, FL | A SKYWARN SPOTTER REPORTED TREES DOWN ON POWER LINES CAUSING POWER OUTAGES IN LAKE CITY. |
| Mar 7, 9:45 AM EST | TORNADO 1 | 1 N Lake City, FL | START OF TORNADO TRACK AT NW STADIUM TERRACE IN WEST HILLSBORO WHERE IT WAS RATED AN EF1. TREES AND BLEACHERS BLOWN DOWN WITH STRUCTUAL HOME DAMAGE. A POWER POLE SNAPPED IN HALF. AN ABANDONED METAL WAREHOUSE RIPPED APART. |
| Mar 7, 9:45 AM EST | TORNADO 2 | 1 Ene Lake City, FL | *** 2 FATAL *** ONE DIRECT FATALITY WAS DUE TO TREE DOWN ON MOBILE HOME. FEMALE FATALITY WAS IN MOBILE HOME AT 649 NE GIBBS TERRACE. ONE INDIRECT FATALITY WAS DUE TO A POWER SURGE BUT DETAILS OF LOCATION OF EVENT ARE UNKNOWN AT THIS TIME. |
| Mar 7, 9:45 AM EST | TORNADO 2 | 1 Ene Lake City, FL | A NWS STORM SURVEY TEAM HAS DETERMINED EF2 TORNADO DAMAGE IN LAKE CITY. PRELIMINARY REPORTS INDICATE THAT THE VORTEX WAS A QUARTER MILE WIDE AND TRAVELED AROUND A HALF MILE ON THE GROUND. HOMES WERE UN-ROOFED AND EXTERIOR WALLS COLLAPSED ALONG NORTHEAST DENVER |
| Mar 7, 9:45 AM EST | TORNADO | Lake City, FL | A NWS STORM SURVEY TEAM IS ASSESSING SIGNIFICANT TORNADO DAMAGE IN LAKE CITY. AN ENHANCED FUJITA SCALE MAGNITUDE HAS NOT BEEN DETERMINED YET. INITIAL SURVEY REPORTS INCLUDE ABOUT 20 HOMES WITH SIGNIFICANT STRUCTURAL DAMAGE AND NUMEROUS MOBILE HOMES DESTROYED N |
| Mar 7, 9:50 AM EST | TORNADO | N Lake City, FL | WIDESPREAD DAMAGE NORTH SIDE OF LAKE CITY. OVERTURNED VEHICLES AND BUILDING DAMAGE. |
| Mar 7, 10:10 AM EST | TORNADO | 4 E Taylor, FL | ONE RESIDENCE WAS COMPLETELY DESTROYED AND ONE RESIDENCE HAD TIN ROOF BLOWN OFF DUE TO POSSIBLE TORNADO. LOCATIONS WERE ALONG O.C HORNE ROAD AND GOLDEN GRASS FARMS LANE RESPECTIVELY. |
| Mar 7, 10:15 AM EST | TORNADO | 6 Ene Taylor, GA | A TOTAL OF 5 HOUSES WERE DAMAGED WITH ONE HOUSE SUSTAINING MAJOR STRUCTURAL DAMAGE. DAMAGE PATH ESTIMATED BY EMERGENCY MANAGEMENT TO BE 1 MILE IN LENGTH. POSSIBLE TORNADO INDUCED DAMAGE WAS ALONG STATE ROAD 185 NEAR MILE MARKER 2. |
| Mar 7, 10:18 AM EST | TORNADO | Taylor, FL | POWER POLES TWISTED AND SNAPPED. ROOF BLOWN OFF HOUSE. |
| Mar 7, 10:20 AM EST | TORNADO | N Sanderson, FL | BRICK HOME DESTROYED AT 11456 O.C. HORNE RD. |
| Mar 7, 10:25 AM EST | TORNADO | 11 Ene Taylor, GA | NUMEROUS POWERLINES DOWN. |
| Mar 7, 10:25 AM EST | TORNADO | Glen St. Mary, FL | TIN ROOF BLOWN OFF HOUSE AT 20192 GOLDEN GRASS FARMS LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 6:45 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 071439
SVRJAX
FLC003-007-023-041-047-121-125-GAC049-065-299-071530-
/O.NEW.KJAX.SV.W.0049.080307T1439Z-080307T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 AM EST FRI MAR 7 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA
UNION COUNTY IN NORTHERN FLORIDA
EXTREME SOUTHEASTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
BAKER COUNTY IN NORTHEAST FLORIDA
COLUMBIA COUNTY IN NORTHERN FLORIDA
SOUTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA
EXTREME NORTHERN GILCHRIST COUNTY IN NORTHERN FLORIDA
SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
EXTREME SOUTHEASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1030 AM EST
* AT 936 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BELMONT TO COLUMBIA...OR ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF WHITE SPRINGS TO 7 MILES
NORTH OF ICHETUCKNEE SPRINGS STATE PARK...AND MOVING NORTHEAST AT
55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINFIELD...COLUMBIA...LAKE CITY...WATERTOWN...LULU...OLUSTEE...LAKE
BUTLER...RAIFORD...TAYLOR...SANDERSON AND MACCLENNY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3010 8205 2986 8279 3050 8282 3059 8260
3058 8258 3061 8257 3085 8203
TIME...MOT...LOC 1439Z 245DEG 49KT 3043 8269 3007 8270
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 9:21 AM EST, 18 minutes earlier.
Area forecast discussion, Mar 7, 9:21 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EST FRI MAR 7 2008
.UPDATE...STRONG TO SEVERE STORMS ARE PUSHING THRU THE LOCAL AREA
THIS MORNING WITH THE MAJORITY OF OUR ZONES UNDER A TORNADO WATCH.
STRONG SLY WINDS ARE GUSTING TO 25-35 MPH IN ADVANCE OF THE
STORMS. STRONGEST STORMS OVER THE SUWANNEE VALLEY ARE BEING
MONITORED FOR ROTATION. LAPS HELICITIES ARE ABOVE 500 IN THIS
REGION. SATELLITE ESTIMATED RAINFALL RATES ARE AVERAGING 1.5
INCHES AN HOUR. RADAR ESTIMATES ARE NEAR 2 INCHES AN HOUR NEAR
LIVE OAK AND HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD ADVISORY
FOR THE WRN ZONES. CURSORY LOOK AT GRIDS SHOWS UPDATES ARE NOT
NECESSARY.
&&
.AVIATION...STRONG AND GUSTY SOUTH WINDS WILL CONTINUE INTO THE
AFTERNOON. A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE AREA
LATE THIS MORNING AND AN AIRPORT WARNING MAY BE ISSUED.
&&
.MARINE...SCA CONDITIONS ARE OCCURRING AT SAUF1 AND MAY NEED TO
ISSUE ANOTHER MWW TO EXPAND THE SCA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 47 54 30 / 100 70 10 0
SSI 69 50 58 35 / 100 80 20 0
JAX 75 52 59 32 / 100 80 20 0
SGJ 78 53 63 36 / 80 80 20 0
GNV 76 53 60 32 / 80 80 20 0
OCF 79 55 62 31 / 80 80 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE.
RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 6 AM TO 4 PM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 PM EST
SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/ENYEDI/SANDRIK/KERNSHazardous weather outlook, Mar 7, 4:45 AM EST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 445 AM EST FRI MAR 7 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080940- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 445 AM EST FRI MAR 7 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH 104 IN EFFECT UNTIL NOON EAST FOR MUCH OF NORTH FLORIDA AND SOUTHEAST GEORGIA... ...SEVERE THUNDERSTORMS POSSIBLE TODAY AND EARLY TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA THROUGH LATE TONIGHT... A SQUALL LINE WILL CONTINUE EASTWARD ACROSS NORTHERN FLORIDA AND SOUTHEAST GEORGIA THIS MORNING WITH STRONG THUNDERSTORMS SEGMENTS AND A FEW SUPERCELLS THUNDERSTORMS. ISOLATED SUPERCELLS THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF THE SQUALL LINE. LOW LEVEL WIND SHEAR REMAINS EXTREME UNDER A 70 KT SOUTHWESTERLY LOW LEVEL JET STREAM AND INSTABILITY IS EXPECTED TO INCREASE WITH SOME MODEST HEATING THIS MORNING. DAMAGING WINDS WILL BE PRIMARY SEVERE THREAT...THOUGH TORNADO THREAT MAY BECOME MORE PRONOUNCED LATER THIS MORNING. THE LINE WILL CONTINUE TO MOVE THROUGH THE AREA INTO THE OVERNIGHT HOURS WITH A POSSIBILITY OF SEVERE WEATHER THROUGHOUT THE DAY. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH YOUR AREA. GUSTY SOUTHERLY WINDS MAY REACH UP TO 25 TO 30 MPH OVER THE COASTAL COUNTIES THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS EXPECTED OVER THE AREA AND WILL CONTINUE THROUGH TONIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS OF NEAR 3 TO 4 INCHES IN HEAVIER BANDS OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. SOME AREA RIVERS ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED IF HEAVY RAINFALL DOES OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...GUSTY WEST WINDS ON SATURDAY... ...GALE WARNING FOR OFFSHORE COASTAL WATERS ON SATURDAY... VERY WINDY CONDITIONS ARE POSSIBLE FROM EARLY SATURDAY MORNING THROUGH THE AFTERNOON HOURS. GUSTY WINDS OF AROUND 40 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR ALL OR PORTIONS OF THE FORECAST AREA. ON SUNDAY MORNING...A LIGHT FREEZE AND PATCHY FROST ARE POSSIBLE WITH LOWS NEAR 30 DEGREES TO THE MID 30S NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Mar 7, 7:08 AM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 708 AM EST FRI MAR 7 2008 FLZ020-021-GAZ162-071300- ECHOLS-HAMILTON-SUWANNEE- 708 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN SUWANNEE...HAMILTON AND ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 AM EST... AT 708 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES WEST OF BLUE SPRINGS TO 7 MILES SOUTH OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUWANNEE RIVER STATE PARK...SUWANNEE SPRINGS...BLUE SPRINGS...WEST LAKE...JASPER...JENNINGS AND STATENVILLE THROUGH 800 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Mar 7, 7:23 AM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 723 AM EST FRI MAR 7 2008 FLZ020-022-GAZ150-162-163-071300- CLINCH-COLUMBIA-ECHOLS-HAMILTON-WARE- 723 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COLUMBIA...EASTERN HAMILTON...SOUTHEASTERN CLINCH...SOUTHERN WARE AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 AM EST... AT 723 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF BELMONT...OR 14 MILES SOUTHWEST OF FARGO...MOVING NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT...NEEDMORE AND FARGO THROUGH 800 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Mar 7, 8:10 AM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 810 AM EST FRI MAR 7 2008 FLZ020-GAZ162-163-071400- CLINCH-ECHOLS-HAMILTON- 810 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN HAMILTON...CENTRAL CLINCH AND CENTRAL ECHOLS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 900 AM EST... AT 810 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 25 MILES SOUTH OF DU PONT...OR 8 MILES NORTH OF JASPER...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DU PONT AND HOMERVILLE THROUGH 900 AM EST. GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Mar 7, 8:36 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 836 AM EST FRI MAR 7 2008 GAZ136-152-153-164-165-071415- BRANTLEY-CHARLTON-INLAND CAMDEN-INLAND GLYNN-WAYNE- 836 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON...BRANTLEY...SOUTHERN WAYNE...NORTHWESTERN CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 915 AM EST... AT 836 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF RACE POND...OR 10 MILES SOUTH OF HOBOKEN...MOVING NORTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...RACE POND... TARBORO...HICKOX...RAYBON...NAHUNTA...WAVERLY...HORTENSE...ATKINSON AND WAYNESVILLE THROUGH 915 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Mar 7, 8:54 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 854 AM EST FRI MAR 7 2008 FLZ021-071430- SUWANNEE- 854 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG WINDS VALID UNTIL 930 AM EST... AT 854 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 18 MILES SOUTHWEST OF LURAVILLE...OR 10 MILES SOUTHEAST OF PERRY...MOVING NORTHEAST AT 50 MPH. A TORNADO WARNING IS IN EFFECT FOR PORTIONS OF LAFAYETTE COUINTY AND IF THE STORM MAINTAINS ITS CURRENT INTENSITY A WARNING MAY BE REQUIRED FOR PORTIONS OF SUWANNEE COUNTY SOMETOIEM BEFORE 930 A. EST. THE AREA REMAINS UNDER A TORNADO THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Mar 7, 9:20 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 920 AM EST FRI MAR 7 2008 FLZ022-035-036-071500- ALACHUA-COLUMBIA-GILCHRIST- 920 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN ALACHUA...SOUTHWESTERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1000 AM EST... AT 920 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES WEST OF TRENTON...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON...BELL...NEWBERRY...HIGH SPRINGS...OLENO STATE PARK... ALACHUA...LA CROSSE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 1000 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:45 AM EST | Red Flag Warning | JAX | Brantley, Camden, Clinch, Echols, Glynn, Pierce and 1 more | 39 hr |
| Mar 7, 7:47 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 43 min |
| Mar 7, 8:48 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 42 min |
| Mar 7, 9:32 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more | 43 min |
| Mar 7, 9:48 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 42 min |
| Mar 7, 9:51 AM EST | Tornado Warning | JAX | Charlton | 39 min |
| Mar 7, 10:08 AM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 67 min |
| Mar 7, 10:14 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn, Wayne | 46 min |
| Mar 7, 10:18 AM EST | Tornado Warning | JAX | Charlton | 13 min |
| Mar 7, 10:27 AM EST | Tornado Warning | JAX | Wayne | 19 min |
| Mar 7, 10:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 51 min |
| Mar 7, 10:55 AM EST | Tornado Warning | JAX | Camden | 35 min |
| Mar 7, 11:15 AM EST | Tornado Warning | JAX | Camden, Glynn | 30 min |
| Mar 7, 2:41 PM EST | Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 23 hr |
| Mar 7, 3:45 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 34 hr |
| Mar 7, 6:40 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 35 min |
| Mar 7, 8:14 AM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 46 min |
| Mar 7, 9:02 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 43 min |
| Mar 7, 9:13 AM EST | Tornado Warning | JAX | Suwannee | 32 min |
| Mar 7, 9:25 AM EST | Tornado Warning | JAX | Columbia, Suwannee | 50 min |
| Mar 7, 9:26 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 49 min |
| Mar 7, 10:23 AM EST | Special Marine Warning | JAX | 2 hr | |
| Mar 7, 10:27 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Gilchrist, Union | 48 min |
| Mar 7, 10:40 AM EST | Tornado Warning | JAX | Alachua | 41 min |
| Mar 7, 10:56 AM EST | Severe Thunderstorm Warning | JAX | Marion | 49 min |
| Mar 7, 11:15 AM EST | Tornado Warning | JAX | Bradford, Clay | 25 min |
| Mar 7, 11:25 AM EST | Severe Thunderstorm Warning | JAX | Clay, Marion, Putnam | 50 min |
| Mar 7, 11:32 AM EST | Special Marine Warning | JAX | 118 min | |
| Mar 7, 11:43 AM EST | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 47 min |
| Mar 7, 12:25 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 50 min |
| Mar 7, 12:35 PM EST | Special Marine Warning | JAX | 115 min | |
| Mar 7, 1:25 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 65 min |
| Mar 7, 1:34 PM EST | Special Marine Warning | JAX | 116 min | |
| Mar 7, 1:49 PM EST | Severe Thunderstorm Warning | JAX | Marion | 41 min |
| Mar 7, 2:00 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 60 min |
| Mar 7, 2:28 PM EST | Severe Thunderstorm Warning | JAX | Marion, Putnam | 62 min |
| Mar 7, 3:09 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion | 51 min |
| Mar 7, 3:33 PM EST | Special Marine Warning | JAX | 117 min | |
| Mar 7, 4:18 PM EST | Special Marine Warning | JAX | 117 min | |
| Mar 7, 4:29 PM EST | Special Marine Warning | JAX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.